# SDR CALA2021102201953

- Difficulty date: October 22, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 73,083 hours, 26,137 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: None
- Part number: NA
- Condition: Failed
- Location: Na
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH AUTOPILOTS INOP CWS A AND B INOP R&R STAB TRIM INTERLOCK RELAY R 850 REF WDM 27-41-12. NO HELP PERFORMED LAND VERIFY TEST, TEST FAILED, PER DFCS SUMMARY - NEED MORE TROUBLESHOOTING. SUSPECT LRU IS ''STAB TRIM RLY'', (FCC-A/B INTERFACE, J1C-D03). PER FIM 22-13 TASK 818, POSSIBLE CAUSES: STAB TRIM RLY R64, RLY N.I.S. STATION. TO ISOLATE FURTHER,SUGGEST T0 CHECK FOR POWER AT FCC''S D10137C & D10135C PIN D3. IF POWER IS NOT PRESENT CHECK R64 PIN 14 FOR IFASU POWER INPUT 28VDC SEE WD 22-13-11-1.. IF NO POWER CHECK CONTINUITY BETEWEN IFSAU D2209A PIN 121 & R64 PIN 14 IF WIRING OK & NO POWER IFSAU IS BAD.THANK YOU. TECH SUPPORT.. REF L/P 7275452, 7280690, 7281010 R&R MAIN ELEC STAB TRIM RELAY R64 PER FIM 22-13 TASK 818. ACCOMPLISHED REPAIR CONFIRMATION TEST IAW AMM TASK 22-11-00-740-806. LAND VERIFY TEST PASSED IAW AMM 22-11-00-201. A/C REMAINS FULL CAT CAPABILITY
